# SDR DALA2017020901103

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,836 hours, 36,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3/R3 EXTERIOR DOOR EGRESS LIGHTS INOP. R&R L3&R3 EXTERIOR DOOR EGRESS LAMPS IAW AMM 33-51-06-962. OPS CHECKS GOOD.
